# SDR AALA201710309019

- Difficulty date: October 26, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 10,672 hours, 3,340 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR DAMPER PRESSURE BELOW THE LIMIT. SERVICED L2 DOOR DAMPER PRESSURE PER AMM 52-22-00.
